# SDR SWAA2022060806252

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER PANEL P/N 141A5810-235 UPPER SKIN HAS AREAS OF PULLED STRANDS. /  REMOVED ALL THROUGH AND BLIND INSERTS TO FACILITATE REPAIRS IAW SRM 53-00-50-2R-1 PARA 3.B.IDENTIFIED PANEL 141A5810-235 MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2.DAMAGED AREAS EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B.DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1 REMOVED DAMAGE TO MULTIPLE AREAS OF THE UPPER SURFACE SKIN MEASURING 49'X30' AND 1'X1'; CLEANED WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F. INSTALLED REPAIR PLIES USING BMS8-201 TYPE III LOT#AK1JP9149K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 CAL DUE:09/2022 IAW SRM 53-00-50-2R-1 PAR.3 K(1)-L(1);
